# SDR CA130920018

- Difficulty date: September 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Aircraft time: 3,182 hours
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Part number: 35636210
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH FL280 THE RT "BLEED AIR LEAK" LIGHT ILLUMINATED, RAN THE CHECKLIST WHICH DIRECTED TO SWITCH TO EMERGENCY BLEED SOURCE.  AFTER 5 SECONDS, THE BLEED AIR LEAK LIGHT EXTINGUISHED.  ALL ENGINE INDICATIONS AND BATTERY TEMPERATURES REMAINED AT NORMAL VALUES.
